Makale
Tam Makale
Uluslararası
2006
A note on Kaehlerian manifolds
Turkish Journal of Mathematics
Cilt 30 · Sayı 4 · ss. 439–445 · 01.12.2006
Atıf için künye
Cengiz, N., Tarakcı, Ö., & Salımov, A. (2006). A note on Kaehlerian manifolds. Turkish Journal of Mathematics, 30(4), 439–445. https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=33750713357&origin=inward
BibTeX
@article{cengiz2006-53660,
author = {Cengiz, Nejmi and Tarakcı, Ömer and Salımov, Arif},
title = {A note on Kaehlerian manifolds},
journal = {Turkish Journal of Mathematics},
year = {2006},
volume = {30},
number = {4},
pages = {439--445},
issn = {1300-0098},
url = {https://akademik.atauni.edu.tr/yayinlar/53660-a-note-on-kaehlerian-manifolds}
}